# SDR ORJA9655

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blew
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 16-18 OUT.  INSTALLED NEW FUSE IN EMERGENCY POWER PACK, ROW 20 DEF.  OPERATIONAL CHECK NORMAL.  (M)
